# SDR DALA2019121607323

- Difficulty date: January 27, 2018
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,118 hours, 19,257 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT PANEL 436BL OPENING. FORWARD UPPER AND BOTTOM AFT CORNERS. C/W SRM 54-53-01. (LP 0400386)
